# SDR FDEA201005201599

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA765619
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1009, X = 47.5 SEAT TRACK FOUND DAMAGED.  SEAT TRACK REPAIRED IAW SRM 53-70-00 FIG 1, VOLUME I, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
